Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having weird stomach symptoms, pressure in abdomen, burping and passing gas. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi I have been having wierd stomach symptoms for some weeks now but up until 2 days ago it's been worse I feel lots of pressure in my upper Abdomen and it sounds as if gas is stuck ,I have a hard time burping or passing gas of which I try to do to relieve it ,what could this be ?
Posted Tue, 1 Oct 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 33 minutes later
Brief Answer:

Detailed Answer:

It seems like you are possibly suffering from acute on chronic Gastritis. I know you are having a hard time now because of these symptoms.

So now, it is clear that you mostly have a gastritis problem, you should do something to get relief from it.

You may want to take the tablet Omeprazole 20mg on empty stomach early in the morning for next couple of weeks. This is available over the counter in your locality.

Along with these, drink plenty of fluids orally, consume bland diet, and be stress free.

You should recover quickly.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor